Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

followyourbliss

Member
  • Total Reviews

    0
  • Content Count

    86
  • Joined

  • Last visited

Community Reputation

4 Neutral

About followyourbliss

  • Rank
    Junior Member
  • Birthday 03/22/1992

Profile Information

  • Gender
    Female
  • Location
    New York

Recent Profile Visitors

1910 profile views
  1. Hi people! Long time no post! So, I'm having a bit of an issue. I'm currently on Prednisone for a random autoimmune thing that had me in the hospital for 5 days last month. Prednisone is causing my skin to look disugsting. My skin is getting oily and there are pits appearing on my forehead and tiny pimples appearing on my chin. I have been completely acne free for months... no need for foundation or anything I'm really depressed over this. I can see a little bit of an under skin flare up on
  2. Just wanted to share again, 7 months post accutane, I still think of it as the best decision I've ever made! My skin is still perfect, not a pimple in months (knock on wood!) If you're considering it, do it Also I got a tattoo like 4 or 5 months post and it healed fine Good luck everyone <3
  3. My IB was really bad, not quite as bad as yours but I broke out all over for a LONG time. I've never really had acne on my cheeks ever and they were covered during the IB. I'm 4 months post-accutane now though and all the scars and everything faded! Stick it out! It will be worth it!! Just be prepared, the IB can last a veryyyy long time :\ (I was on 80mg a day for 8 months, it took that long to work)
  4. Hey Lexie! I'm 20, I finished my course abour 4-4 1/2 months ago! I'm also a music major so I can tell you right away that it will make everything you do a lot more stressful haha. I was hit hard with depression while on it, not sure if it was from the Claravis or the birth control though. The cracking at the corners of your lips will definitely suck if you're a singer though, I had trouble eating because it would hurt so badly. Anyway, you could have a really bad initial breakout that will last
  5. Hey! @arakhanna Sorry for the suuuper delayed response! The dryness went away completely in about a month. I had really bad eczema on my arms and that took a while to clear up. Lips went back to normal after maybe a week or two. Eyes are still a little dry and I'm 4 months post now but I've always had dry eyes so I'm not sure if it's from the accutane. Just came on here to say my skin is just about flawless now that I've had some time in the sun I can enjoy my freckles and go to the beach with
  6. Hey guys! I'm done with my course! Sorry I haven't posted more! So I fell about 300mg short of my expected cumulative dose (so like 10,200mg out of 10,500mg or something insane like that) but I can't afford the medication or bloodwork anymore so guess I'm done! My skin looks GREAT! I barely need to wear foundation and I'm sure as I get a little sun and stuff the rest will even out! My back looks great, I wore a strapless-backless dress with full confidence last night. I am ecstatic! It was
  7. Hey everyone, not much time to update anymore but it's ok because my skin is looking good and is nice and soft I use a ton of cerave moisturiser day and night and my face feels goood. Just wanted to say if anyone is suffering from the yeast infections try taking garlic supplements, about 1000mg/day for a few days should get rid of it. Worked for me. I also had oral thrush (basically candida in your throat, nasty) but I'm thinking that won't happen again anytime soon either. Garlic is good fo
  8. I think I'm at about 8,500 milligrams but I should be at like 9,500. My cumulative dose should be like 12,000 I think. Ughhhhhhhh.
  9. First update in AGES. Idk what day I'm on but I'm bad and forgetful so I'm over 1,000mg behind so I've got an extra like 2 months ugh. So here's the good stuff - my skin is mostly clear minus one huge gross pimple on the tip of my nose (of course the most obvious place), depression is slightly less now that I'm back at school, I got highlights and went blonde again and my hair is somehow healthy and not very dry and not falling out. Here's the bad stuff - Up until recently I had no idea
  10. My pics have been deleted off tinypic so even though the thumbnail is on google, it's slightly better now :\ Definitely depressed from the accutane. I'm honestly a wreck. I can't wait for this to be over, can't believe I'm only halfway done. The back pains are nearly unbearable too. I have no real active acne but the red spots are so bright and horrible that people have told me my skin looks worse lately. I'm sick over this. The irrational mood swings are killing me, I don't cry EVER and I h
  11. Damn, I hope things get better for you. I'm feeling about the same, random crying bouts, irrationally upset over everything, bad mood constantly... unfortunately my derm told me that at the first sign of depression I'd have to stop taking it so, I can't tell her :\ I really hope things get better for you, stay strong! Happy Holidays!
  12. Glad to hear your skin is looking good!!! Woohooo! I also agree! If you're considering Accutane, DO IT!!! I've had almost every single negative side effect and I still think it's worth it!! Just look at the before and after gallery if you need motivation to start it. SO worth it IMO.
  13. No luck with getting these pics removed, ahhh.
  14. My mom just called to tell me when she searched Claravis on google images a ton of my pictures came up, has this happened to anyone else? What do I do about this? HELP. I want them gone. All pics have been deleted from my blog.
  15. Day 98 - Little to no improvement. Been super busy lately. I've been bad with remembering my pills, sometimes taking one at dinner one before bed >.< So stressed. My skin is flaky again, time to cake on the CeraVe.
×